Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 133, NWS Twin Cities, MN

August 6, 2013Eau Claire County, Pepin County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 6, 2013, 9:36 PM CDT for Eau Claire County, Pepin County, Wisconsin. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2013, 9:36 PM CDT (02:36 UTC)
Expired
Aug 6, 2013, 10:15 PM CDT
In force
39 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Eau Claire County, WI, Pepin County, WI

The radar

The La Crosse radar (KARX), 92 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 9:48 PM CDTHAIL 16 Ne Mondovi, WI
Aug 6, 9:50 PM CDTHAIL 15 Ne Mondovi, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 7:31 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2013-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 576 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2013-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
576 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1678 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

894 
WUUS53 KMPX 070236
SVRMPX
WIC035-091-070315-
/O.NEW.KMPX.SV.W.0133.130807T0236Z-130807T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
936 PM CDT TUE AUG 6 2013

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN EAU CLAIRE COUNTY IN WEST CENTRAL WISCONSIN...
  NORTHEASTERN PEPIN COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 1015 PM CDT

* AT 935 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONDOVI...
  AND MOVING EAST AT 65 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ALLEN...FOSTER...AUGUSTA AND FAIRCHILD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4459 9094 4459 9185 4468 9182 4469 9165
      4472 9164 4467 9092 4460 9091
TIME...MOT...LOC 0237Z 281DEG 56KT 4462 9166

HAIL...1.50IN
WIND...60MPH

$$

JRB
3 follow-up statements
550 
WWUS53 KMPX 070248
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
948 PM CDT TUE AUG 6 2013

WIC091-070258-
/O.CAN.KMPX.SV.W.0133.000000T0000Z-130807T0315Z/
PEPIN WI-
948 PM CDT TUE AUG 6 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PEPIN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4460 9091 4459 9094 4459 9165 4470 9165
      4472 9164 4467 9092
TIME...MOT...LOC 0248Z 273DEG 43KT 4463 9150

$$

WIC035-070315-
/O.CON.KMPX.SV.W.0133.000000T0000Z-130807T0315Z/
EAU CLAIRE WI-
948 PM CDT TUE AUG 6 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN EAU
CLAIRE COUNTY IN WEST CENTRAL WISCONSIN UNTIL 1015 PM CDT...

AT 944 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF MONDOVI...AND MOVING EAST AT 50 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ALLEN...FOSTER...AUGUSTA AND FAIRCHILD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4460 9091 4459 9094 4459 9165 4470 9165
      4472 9164 4467 9092
TIME...MOT...LOC 0248Z 273DEG 43KT 4463 9150

HAIL...1.50IN
WIND...60MPH

$$

JRB
881 
WWUS53 KMPX 070257
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
957 PM CDT TUE AUG 6 2013

WIC035-070315-
/O.CON.KMPX.SV.W.0133.000000T0000Z-130807T0315Z/
EAU CLAIRE WI-
957 PM CDT TUE AUG 6 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN EAU
CLAIRE COUNTY IN WEST CENTRAL WISCONSIN UNTIL 1015 PM CDT...

AT 952 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF STRUM...AND MOVING EAST AT 50 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...PUBLIC. QUARTER SIZE HAIL WAS REPORTED 5 NORTHEAST OF 
MONDOVI AT 945PM.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FOSTER...AUGUSTA AND FAIRCHILD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4460 9091 4459 9094 4459 9152 4471 9146
      4467 9092
TIME...MOT...LOC 0257Z 273DEG 43KT 4462 9135

HAIL...1.00IN
WIND...60MPH

$$

JRB
353 
WWUS53 KMPX 070305 RRA
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1005 PM CDT TUE AUG 6 2013

WIC035-070315-
/O.CAN.KMPX.SV.W.0133.000000T0000Z-130807T0315Z/
EAU CLAIRE WI-
1005 PM CDT TUE AUG 6 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EAU CLAIRE COUNTY IN
WEST CENTRAL WISCONSIN IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4460 9091 4459 9094 4459 9152 4471 9146
      4467 9092
TIME...MOT...LOC 0305Z 273DEG 43KT 4461 9122

$$

JRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 8:05 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Aug 6, 8:05 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
805 PM CDT TUE AUG 6 2013

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 800 PM CDT TUE AUG 6 2013

SEVERE THUNDERSTORM ACTIVITY MOVING THROUGH THE AREA CURRENTLY SO
WILL BE BRIEF. DO EXPECT THE THUNDERSTORM ACTIVITY THAT EXTENDS
FROM JUST SOUTH OF DULUTH TO NEAR WILLMAR WILL CONGEAL INTO A LINE
THIS EVENING. BELIEVE MOST OF THE THUNDERSTORM ACTIVITY WILL
REMAIN EAST OF ALEXANDRIA AND NORTH OF THE I-90 CORRIDOR. MAIN
THREATS ARE HAIL LARGER THAN ONE INCH AND DAMAGING WINDS.
THUNDERSTORM ACTIVITY SHOULD BE WINDING DOWN BY 9AM ACROSS MOST OF
THE AREA WITH SOME RESIDUAL SHOWER ACTIVITY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 321 PM CDT TUE AUG 6 2013

STUBBORN UPPER LOW ALONG THE BORDER OF NORTHERN MANITOBA AND
NORTHWEST ONTARIO WILL DRIFT SOUTHEAST. ASSOCIATED TROUGH WILL
SWING AROUND ON THURSDAY AND BRING A CHANCE OF STORMS...ENDING
THURSDAY NIGHT. LOW LOOKS TO FINALLY BE ON THE MOVE THURSDAY NIGHT
WITH SOME RIDGING FOR FRIDAY...BUT DEEP UPPER TROUGH OVER THE
EASTERN HALF OF CANADA WILL REMAIN...WITH ANOTHER COUPLE OF STRONG
SHORT WAVES ROTATING DOWN ITS WESTERN SIDE SATURDAY NIGHT THROUGH
MONDAY. HOWEVER...THE WEEKEND MAY TURN OUT TO BE DRY IF THE UPPER TROUGH
STAYS A LITTLE FARTHER NORTH. THERE ARE A COUPLE SIGNS OF THIS IN
THE DETERMINISTIC GFS AND ECMWF...AND IF THAT OCCURS..MN/WI WOULD
BE BETWEEN UPPER LOW AND NORTHERN ROCKIES RIDGING...WITH MAYBE
SOME WEAK SHORT WAVES COMING OUT OF THE WNW. EITHER WAY POPS OF
20-30 PERCENT SHOULD BE FINE. NW UPPER FLOW IS SUCH THAT TEMPS
LOOK TO REMAIN A LITTLE BELOW NORMAL INTO EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 808PM CDT TUE AUG 6 2013

MANY DIFFERENT SOLUTIONS IN TERMS OF HOW FAR THE THUNDERSTORM
ACTIVITY PERSISTS THIS EVENING. DO THINK THAT THE THUNDERSTORM
ACTIVITY THAT EXTENDS FROM SOUTH OF DULUTH TO NEAR WILLMAR WILL
CONGEAL INTO MORE OF A LINE AS TIME PROGRESSES WITH STORMS WEAKENING
BY MIDNIGHT. AFTER THAT TIME CLOUDS SCATTER AND GUIDANCE TRIES TO
BRING IN SOME PATCHY FOG WHICH IS NOT OUT OF THE QUESTIONS BUT AM
NOT CONFIDENT THE TERMINALS WILL SEE A REDUCTION. NORTHWEST FLOW
WILL USHER IN COOLER AIR AND WE CAN EXPECT SCATTERED CLOUDS TO
REFORM AFTER SUNRISE WEDNESDAY WITH A FEW GUSTY NORTHWEST WINDS.

KMSP...
WORST OF THE THUNDERSTORM ACTIVITY IS DONE FOR MSP IN TERMS OF
WINDS AND LARGE HAIL. THUNDERSTORM ACTIVITY WILL CONTINUE TO
PERSIST FOR THE NEXT 2-3 HOURS ENDING BY 04Z. AFTER
THAT...SCATTERED CLOUDS AROUND 035 TO 040 AND SOME GUSTS TO 15KTS
FOR THE AFTERNOON ON THURSDAY. MAY BE SOME PATCHY FOG AFTER 08Z
BUT BELIEVE IT WILL BE CONFINED TO THE MINNESOTA RIVER VALLEY.

/OUTLOOK FOR KMSP/

THU...VFR. CHC TSRA. WINDS SW 5-10 KTS.
FRI...VFR. WINDS NW 5-10 KTS.
SAT...VFR. WINDS NW 5 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...DRL
LONG TERM...TDK
AVIATION...DRL
Hazardous weather outlook, Aug 6, 11:51 AM CDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1151 AM CDT TUE AUG 6 2013

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
071700-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1151 AM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. HAIL TO GOLF BALL SIZE AND WIND GUSTS TO 60 MPH WILL BE
THE PRIMARY HAZARDS. CONDITIONS MAY BECOME FAVORABLE FOR A FEW
TORNADOES SOUTH AND EAST OF A LINE FROM REDWOOD FALLS THROUGH THE
NORTHERN TWIN CITIES TO RICE LAKE FOR A BRIEF TIME DURING THE
LATE AFTERNOON AND EARLY EVENING HOURS. STRONG TO SEVERE STORMS
ARE EXPECTED TO IMPACT AREAS WEST OF I-35 BETWEEN 2 AND 6 PM...
AND LOCATIONS TO THE EAST BETWEEN 6 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY AFTERNOON AND THURSDAY
NIGHT...AND SUNDAY INTO EARLY MONDAY...BUT THEY ARE NOT EXPECTED
TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 2 PM
THROUGH THIS EVENING.

In the hours before

Local storm report, Aug 6, 8:51 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
851 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             3 ESE EDEN PRAIRIE      44.83N 93.40W
08/06/2013  M1.25 INCH       HENNEPIN           MN   TRAINED SPOTTER

&&

CARLYON
Local storm report, Aug 6, 8:53 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
853 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     HAIL             EAGAN                   44.82N 93.16W
08/06/2013  M1.75 INCH       DAKOTA             MN   TRAINED SPOTTER

0754 PM     TSTM WND DMG     EAGAN                   44.82N 93.16W
08/06/2013                   DAKOTA             MN   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN

&&

FRANKS
Local storm report, Aug 6, 9:00 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
900 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             PRIOR LAKE              44.75N 93.45W
08/06/2013  M1.75 INCH       SCOTT              MN   EMERGENCY MNGR

&&

CARLYON
Local storm report, Aug 6, 9:12 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
912 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     HAIL             3 N VERMILLION          44.72N 92.96W
08/06/2013  M1.75 INCH       DAKOTA             MN   TRAINED SPOTTER

&&

CARLYON
Special weather statement, Aug 6, 9:25 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
925 PM CDT TUE AUG 6 2013

WIZ014>016-023>025-027-028-070315-
BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PIERCE-POLK-RUSK-ST. CROIX-
925 PM CDT TUE AUG 6 2013

...THUNDERSTORMS MOVING INTO BARRON...CHIPPEWA...DUNN...EAU
CLAIRE...PIERCE...POLK...RUSK AND ST. CROIX COUNTIES THROUGH 1015 PM
CDT...

AT 922 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF BARRON TO
7 MILES NORTHEAST OF MENOMONIE TO MODENA. THESE STORMS WERE NEARLY
STATIONARY.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BARRON.
  DALLAS.
  RICE LAKE.
  CHIPPEWA FALLS.
  EAU CLAIRE.
  MENOMONIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4522 9100 4483 9143 4469 9195 4514 9258
      4530 9207 4565 9170 4564 9158
TIME...MOT...LOC 0224Z 270DEG 0KT 4546 9183 4496 9183
          4446 9183

JRB
Local storm report, Aug 6, 9:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
929 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             1 E BURNSVILLE          44.76N 93.26W
08/06/2013  M2.00 INCH       DAKOTA             MN   TRAINED SPOTTER

0800 PM     TSTM WND GST     1 S ROSEMOUNT           44.73N 93.07W
08/06/2013  E60.00 MPH       DAKOTA             MN   TRAINED SPOTTER

            WIND SPEEDS MEASURED WITH MOBILE ANEMOMETER.

0800 PM     TSTM WND DMG     3 S BLOOMINGTON         44.79N 93.32W
08/06/2013                   DAKOTA             MN   TRAINED SPOTTER

            TREE BRANCHES DOWN...4 TO 12 INCHES. OVERLOOK DRIVE.

0800 PM     HAIL             3 NE BURNSVILLE         44.80N 93.24W
08/06/2013  M2.00 INCH       DAKOTA             MN   COCORAHS

0840 PM     HAIL             3 S BLOOMINGTON         44.79N 93.32W
08/06/2013  E1.00 INCH       DAKOTA             MN   AMATEUR RADIO

            TERRACEWOOD DR.

&&

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:03 PM CDTSevere Thunderstorm WarningMPXPolk42 min
Aug 6, 7:41 PM CDTSevere Thunderstorm WarningMPXBarron34 min
Aug 6, 8:15 PM CDTSevere Thunderstorm WarningMPXBarron, Rusk45 min
Aug 6, 8:18 PM CDTSevere Thunderstorm WarningMPXPierce57 min
Aug 6, 9:25 PM CDTSpecial Weather StatementMPXBarron, Chippewa, Dunn50 min
Aug 6, 9:32 PM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn, Rusk43 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.